Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 6, Pages 958–968 (Mi zvmmf2710)  

Scientific communications

Variational inverse boundary value problems of aerodynamics for subsonic gas flow

A. M. Elizarov, E. V. Fëdorov, D. A. Fokin

Kazan'

Full text: PDF file (1136 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:6, 849–856

Bibliographic databases:
UDC: 517.958:533.7
MSC: Primary 76M30; Secondary 76G25
Received: 24.03.1992

Citation: A. M. Elizarov, E. V. Fëdorov, D. A. Fokin, “Variational inverse boundary value problems of aerodynamics for subsonic gas flow”, Zh. Vychisl. Mat. Mat. Fiz., 33:6 (1993), 958–968; Comput. Math. Math. Phys., 33:6 (1993), 849–856

Citation in format AMSBIB
\Bibitem{EliFedFok93}
\by A.~M.~Elizarov, E.~V.~F\"edorov, D.~A.~Fokin
\paper Variational inverse boundary value problems of aerodynamics for subsonic
gas flow
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 6
\pages 958--968
\mathnet{http://mi.mathnet.ru/zvmmf2710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226660}
\zmath{https://zbmath.org/?q=an:0798.76072}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 6
\pages 849--856
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MG77900012}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2710
  • http://mi.mathnet.ru/eng/zvmmf/v33/i6/p958

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:208
    Full text:80
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021